# SDR K11A2021051900049

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 62,063 hours, 36,558 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Loose
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ABNORMAL VIBRATION ON TAKEOFF
